# SDR 05FDEA03355

- Difficulty date: October 11, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0605 : RIGHT HAND WING FIXED LEADING EDGE INTERNAL RIB DOUBLER FOUND   CRACKED AT XORS   680.    CORRECTIVE ACTION:  SNRM N0605 : CRACKED INTERNAL RIB DOUBLER AT RIGHT HAND WING FIXED LEADING EDGE   XORS 680   REMOVED AS PER SRM 51-31-01 VOLUME II.  NEW RIB DOUBLER FABRICATED AS PER DRAWING   ARB3954   AND INSTALLED AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER   GMM6-2-100.
